# SDR MASA200601899

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,561 hours, 6,561 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5006 CLT - OTBD FLIGHT SPOILERS/SPOILERONS CAUTION.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
